# SDR C2XA98IA113

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND VERTICAL STABILIZER LEFT SIDE DRAG ANGLE CRACKED IN TWO PLACES AT FORWARD END.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED REPAIR ANGLES IAW CONTINTENTAL EXPRESS EC5530-01013.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
